# SDR SWAA012574

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 41,712 hours, 39,870 cycles
- System (JASC): 5751 · Ailerons
- Part: Rod End
- Part number: 69600833
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT AILERON HINGES NR 1, 3 & 4 WORN.  REMOVED AND REPLACED AILERON HINGE BUSHINGS AND ROD END ASSY'S PER SWA ACO 7197-27.
